# SDR DALA2015012800677

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 256, BETWEEN X=22 AND X=-22.  THE FLOORBEAM WAS REMOVED AND REPLACED IAW SRM 51-30-5, PARA 8 FIG 16, SRM 51-10-4, 53-14-2 FIG 4, SHEET 1 AND 2,  SRM 51-10-3 AND SRM 51-30-5 PAR 7.
